# SDR CA980521013

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Part number: 101251
- Condition: Misinstalled
- Location: Rt/Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALKAROUND, BOTH TORQUE LINKS WERE FOUND DAMAGED. THE UPPER TORQUE LINK WAS BENT AND DENTED.  THE LOWER WAS ALSO DENTED.   SUBMITTER SAYS THAT THE LOWER TORQUE LINK WAS INSTALLED UPSIDE DOWN.  GEOMETRY OF TORQUE LINK UPSIDE DOWN CAUSED DAMAGE.
